# SDR HALA2010072500329

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 32,562 hours, 6,183 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS MSG "IDG OUT TEMP DISPLAYED. TEMPS AT TOP OF CLIMB  IDG OUT L80,  R105,  IDG RISE L7,  R11.  ACCMP FIM 24-20-00/101, FIG 103 MSG EXTINGUISHED NO FAULTS NOTED OK FOR SERVICE.
